IS IT JUST ME ?

Have been taking my preds. 20MG for almost 3 weeks now and must say I feel much better for it - have a slight concern that about 15-30 mins after swallowing the "stuff" I appear to be very aware that maybe my heart is racing a bit? If I make myself relax and lie down for maybe 15mins I seem to feel ok again? Normally around 7.30am when I take the medication plus candersartin and Citilopram with slice of toast and glass of water - would welcome your comments as usual. Thankyou

4 Replies

oldestnewest
  • Palpitations are a side effect of pred. My rheumie seemed quite disappointed when I said I did not get them! I just got the Niagara type hot flushes.

  • As piglette says - a common side effect of pred. Though for it to happen after 15 mins seems very fast! I used to have a strange "whirling pits" feeling about an hour or two after taking my pred but only if I was out and about doing things. Another lady had similar experiences. I changed my habits for going shopping (any excuse, I hate shopping) and she took her pred before bed - so any funny effects happened overnight while she was asleep. It never affected her sleep at all.

  • Hi Winter,

    Sorry to hear you are having heart issues. Appears to be yet another side effect. I ended up in Emergency for my heart skipping. I could feel it go pump pump pump skip pump.. When the doctor was listening I said did you hear that... He said I had a sinus pause. But did not seem to know what to do. So I ended up in a cardiologist office and had all the tests done.

    I got the heart racing at 50mg down to 30. I was given Metoprolol 50mg am n pm now I am on 25mgs. It is for b/p and heart. This is one med I don't seem to have any issues with. I also take amlodipine 5 mgs q am for b/p. Some of the other b/p meds gave me side effects like muscle weakness...

    On the above meds my heart has stopped racing and lucky no more pauses which was a weird sensation.....

    God bless

    Linda

  • Hi winter10

    Ask your Pharmacist if there's any interaction with the Citalompram or the other drug, I read all the data sheets with my various Meds to make sure there's no interaction such as not taking the Calcium at the same time as Prednisolone.

    Hope it passes soon

    Mrs N

You may also like...